Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sxdwfgtrhyuj

Veteran Member
  • Total Reviews

    1
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About sxdwfgtrhyuj

  • Rank
    vbgnhmjgfd
  • Birthday 02/03/1991

Profile Information

  • Gender
    Male
  • Location
    England
  1. Hi John, whats crackalackin cuuhhh

    1. So long story short, my house was on fire about a week ago and my family and I moved around, stayed in hotels for a while then we moved to a relatives' house a few days ago. We were given towels the day we arrived and within a few days there was a huge bleach mark where I had rubbed my face AFTER I got out of a bath. The pillow was also bleached a little and I felt so embarrassed telling them what happened. I feel so bad going to somebody's home and destroying their stuff.
    2. My acne *seems* to have stopped after quitting antibiotics about 1.5 months ago. Bear in mind though, that I still use BP everyday but I have no acne at the moment. I'm 19.
    3. heheh didya figure out what efe you see kay why oh you meant xP congratz

      1. If someone I liked said that to me it would destroy me. By the way what does "efe you see kay why OH you" mean? I honestly have no idea. Edit: Oh I'm stupid, I just read it out loud.
      2. I was using Dan's regime before and after the course of antibiotics and I was tapering off them like I said in my first post...If Dan's regime worked well for me in the first place, I wouldn't have gone on the course of antibiotics. A few days and I'm still getting new acne, doesn't look like it's going to go away any time soon.
      3. Within days of halving my dosage, I have my first spot in weeks.
      4. From the 11th of November 2009 to the 11th of May 2010, my acne has completely cleared but not without side effects though, over the past few weeks/months I've noticed that my hair has become really thin in a lot of areas, at first I wasn't sure what it was, I thought I could be going bald or something but it's happening to hair on all parts of my head, I'm not sure if it's related to taking antibiotics or not but it started at around the same time. Right now, I'm tapering off tetracycline and I
      5. I went to the plastic surgeon today and we talked about the scarring on my face. He told me that most of the scars on my face wouldn't respond at all to laser treatment because they were so deep and that there was nothing there for the new skin to develop on. So I talked to him about scar exision and he told me it would only make the scar worse because it's so big. So I asked him about taking skin from behind my ear and transplanting it to where the scar is and he told me becuase the scar was so
      6. It really doesn't look that bad, I can't see any indented scarring at all, once the active acne clears it would be hardly noticeable.
      7. I've been taking tetracycline for about 5 months and been bleaching my teeth for the past two weeks everyday using 22% gel and I've noticed a very small difference. In fact, the front did appear whiter for a while but went back to its original colour a few days later. So is the tetracycline casing the problem is it something else?
      8. I've done something similar to what you're planning to do and it make me feel very, very ill. I would eat something small in the morning maybe a few crackers and nothing else (about 50 calories) and wouldn't eat till the next day and very soon I started to feel very dizzy and couldn't concentrate on anything, I felt like I was going to pass out when I walked up the stairs. I find sleeping very difficult and I could barely go for more than two days.
      9. How long did you stay on tetracyclin for? I've been on it for less than week. Do you have any tips on easing the side effects? I've been taking tetracycline for nearly 4 months and the side effects get better the longer you take it. You really have to give it more than a few days, I don't even notice any side effects these days just some occasional stomach discomfort. It's a slow process but it's worth it IMO, 4 months in and I have NO ACTIVE ACNE, now I'm fighting with my doctor who wants to
      10. Towards the start of uni my acne flared up and looked horrible, it was painful, trying to sleep was difficult. I finally decided to speak to my doctor about it and I ended up on a course of antibiotics in November, I remember that feeling when I walked out of the doctor's office with the prescription in my hand, I felt like my life would turn around. I started taking the pills as soon as possible and I combined the medication with 10%BP which seemed to work beautifully. After a month or two I no
      ×